# SDR CA101122023

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,326 hours
- Engine: Allsn 250C20B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: SSD12030A
- Condition: Failed
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLIND ENCODER FAILED TO REPORT ALTITUDE.  ENCODER REPLACED.  CORROSION FOUND AROUND CONTACTS OF ENCODER D-SUB CONNECTOR.  ENCODER LAST 24 MONTH RECERTIFICATION PERFORMED JUNE 22, 2009. TSN U/K.
